Loading... Please wait...

Hapacol 500mg Extra (Paracetamol)

Price:
$ 0.84
SKU:
PARACETAMOL 500 CAFFEINE 65
Vendor:
Brand:
Weight:
0.50 LBS
Shipping:
Calculated at checkout
Quantity:
Bookmark and Share


Product Description

MÔ TẢ
Thuốc giảm đau có kết hợp cafein
CÔNG THỨC
Paracetamol.............. 500 mg
Cafein.......................... 65 mg
Tá dược vừa đủ......... 1 viên
(Tinh bột mì, màu erythrosin lake, PVP K30, bột talc, magnesi stearat, aerosil, sodium starch glycolate, mùi dâu bột)
DẠNG BÀO CHẾ
Viên nén dài.
QUY CÁCH ĐÓNG GÓI
Hộp 10 vỉ x 10 viên nén dài.
TÍNH CHẤT
Hapacol extra kết hợp paracetamol và cafein có tác dụng giảm nhanh các cơn đau, hạ sốt với hiệu quả rất cao. Paracetamol có tác động trung ương - ngoại biên, có hoạt tính giảm đau, hạ nhiệt là do ức chế hoạt động của men cyclooxygenase trong quá trình tổng hợp prostaglandin - là chất gây sốt, viêm, đau trong cơ thể. Paracetamol hạ nhiệt mạnh còn do tác động lên vùng dưới đồi, do giãn mạch và tăng lưu lượng máu ngoại biên. Cafein có tác dụng kích thích nhẹ hệ thần kinh trung ương, hỗ trợ giảm đau và giúp cho hoạt động của cơ được dễ dàng.
CHỈ ĐỊNH
Làm giảm các cơn đau nhức như nhức đầu, đau răng, đau họng, đau bụng kinh, đau nhức cơ, gân, đau do chấn thương, đau do viêm khớp, viêm xoang, đau nhức do cảm lạnh, cảm cúm. Hạ sốt.
CHỐNG CHỈ ĐỊNH
Mẫn cảm với một trong các thành phần của thuốc. Suy chức năng gan.
THẬN TRỌNG
Suy thận nặng.
TƯƠNG TÁC THUỐC
Paracetamol dùng cùng với thuốc chống đông có thể làm tăng tác dụng của thuốc chống đông máu.
TÁC DỤNG PHỤ
Hiếm phản ứng dị ứng.
Thông báo cho bác sĩ những tác dụng không mong muốn gặp phải khi sử dụng thuốc.
CÁCH DÙNG
Người lớn và trẻ em trên 12 tuổi: uống 1-2 viên x 1 - 4 lần / ngày.
Không dùng quá 8 viên / ngày.
Khoảng cách tối thiểu giữa 2 lần uống là 4 giờ.
Hoặc theo chỉ dẫn của Thầy thuốc.
Đọc kỹ hướng dẫn sử dụng trước khi dùng.
Nếu cần thêm thông tin, xin hỏi ý kiến bác sĩ.
HẠN DÙNG
24 tháng kể từ ngày sản xuất.
BẢO QUẢN
Nơi khô mát, tránh ánh sáng.
TIÊU CHUẨN
TCCS.
DESCRIPTION
Analgesic/Antipyretic
COMPOSITION
Paracetamol............ 500 mg
Caffeine.................... 65 mg
Excipients.q.s.......... 1 tablet
(Wheat starch, erythrosine lake color, PVP K30, talc powder, magnesium stearate, aerosil, sodium starch glycollate, strawberry flavor (powder)).
DOSAGE FORM
Tablets.
PRESENTATION
Box of 10 blisters x 10 tablets.
ACTIONS
Hapacol Extra is a combination of paracetamol and caffeine that is quickly, effectively analgesic and antipyretic. Paracetamol has a central-peripheral effect and analgesic, antipyretic properties due to an inhibition of cyclooxygenase action during the synthesis of prostaglandin - a substance causing fever, inflammations, and pains in the body. Paracetamol is a strong antipyretic due to action o­n hypothalamus, due to vasodilation and peripheral hypervolemia. Caffeine gently irritates o­n central nervous system, supports to relieve pains, and helps muscles act easily.
INDICATIONS
Relief of aches and pains e.g. headache, toothache, pharyngodynia, dysmenorrhea, myalgia, tenodynia, traumatic injuries, pains due to arthritis and sinusitis, aches and pains due to cold and flu. Antipyretic.
CONTRAINDICATIONS
Hypersensitivity to any components of Hapacol Extra. Impaired hepatic function.
PRECAUTIONS
Severe renal impairment.
INTERACTIONS
Concurrent use of paracetamol with anticoagulant may enhance the effect of anticoagulant.
ADVERSE EFFECTS
Allergic reactions have been rarely reported.
Inform your physician about any adverse effects occur during the treatment.
DOSAGE & ADMINISTRATION
Adults and children > 12 years of age: oral dose of 1-2 tablets x 1 - 4 times daily.
Do not take more than 8 tablets daily.
The interval between oral doses should be at least 4 hours.
Or as directed by the physician.
Read the directions carefully before use.
Consult the physician for more information.
SHELF-LIFE
24 months from the manufacturing date.
STORAGE CONDITIONS
Store in cool, dry place; protected from light.
SPECIFICATIONS
Manufacturer's.



Find Similar Products by Category


Currency Converter

Choose a currency below to display product prices in the selected currency.

United States USD
Viet Nam Vietnam

Add to Wish List

Click the button below to add the Hapacol 500mg Extra (Paracetamol) to your wish list.

You Recently Viewed...